# SDR RRXA98137

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5773863
- Condition: Dented
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DENT 8 INCHES FROM STATIC PORT CENTER, AT STA 257 BETWEEN LONGERONS 27 LEFT AND 28 LEFT.  REMOVED DAMAGED SKIN, FABRICATED AND INSTALLED DOUBLER REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04584.
